×

zbMATH — the first resource for mathematics

On Harnack’s theorem for elliptic differential equations. (English) Zbl 0111.09302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Methoden der mathematischen Physik, Vol. 2, Springer, Berlin, 1937. · Zbl 0017.39702 · doi:10.1007/978-3-642-47434-7
[2] Sobolev, Mat. Sbornik 4 pp 471– (1938)
[3] and , On linear and non-linear elliptic boundary value problems in the plane, Atti Convegno Intern. Equat. Deriv. Parziali, Trieste, 1954, pp. 141–167.
[4] Serrin, J. Analyse Math. 4 pp 292– (1954–1956)
[5] Gilbarg, J. Analyse Math. 4 pp 309– (1954–1956)
[6] Sulla differenziabilita el’analiticita delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat., Ser. 3, Vol. 3, 1957, pp. 25–43.
[7] Nash, Amer. J. Math. 80 pp 931– (1958)
[8] Nirenberg, Ann. Scuola Norm. Super. Pisa, Ser. 3 13 pp 1– (1959)
[9] and , On functions cf bounded mean oscillations, Comm. Pure Appl. Math., this issue.
[10] Moser, Comm. Pure Appl. Math. 13 pp 457– (1960)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.